# SDR VJ9800675

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N465AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21528
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION, CABIN FLOORBEAM WAS FOUND TO BE CORRODED ON LOWER SURFACE OF THE UPPER FLANGE AT FUSELAGE STA 947 LBL 6 RBL 12, RBL 6 RBL 12, RBL 21, RBL 35 AND RBL 42 AT CLIP NUTS.  ANOTHER FLOORBEAM WAS FOUND CORRODED BEYOND LIMITS AT STA 1016 LBL 30 - RBL 30.  CUT OUT CORRODED SECTION, FABRICATED AND INSTALLED REPAIR MEMBERS AT STA 947 IAW B737 SRM 51-30-2, 53-10-9 FIG 2 AND 53-10-1.  AT STA 1016 REMOVED FLOORBEAM AND REPLACED T CAP ON BEAM 81 LONG IAW B737 SRM 51-10-2, 53-10-9 AND AIRTRAN RES 982216 AND MM 38-52-51.
